# SDR AALA20141201007

- Difficulty date: November 30, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N658AA
- Make and model: Boeing 757223
- Aircraft serial: 24616
- Aircraft time: 71,540 hours, 24,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COACH SEAT EMER PATH LIGHTS INOPERATIVE AT ALL SEATS.  R & R BATTERY & CHARGER ASSEMBLY AT M10799 IAW 33-51-07.  SYS CHECKED NORMAL.
